# SDR HNAA0100015

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 39,849 hours, 46,295 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 82245
- Part serial: DCL665
- Condition: Bent
- Location: Nlg
- Part time: 13,565 hours, 14,865 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DID NOT INDICATE LOCKED DOWN WITH NORMAL AND ALTERNATE INDICATION.  CREW RETRACTED GEAR AND PERFORMED ALTERNATE EXTENSION.  NORMAL INDICATION STILL SHOWED UNSAFE, BUT ALTERNATE INDICATION SHOWED GEAR AS LOCKED DOWN.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NLG DRAG STRUT PIVOT TUBE BENT.  REPLACED PIVOT TUBE.
